Toric Hermitian surfaces and almost Kähler structures

Tom 90 / 2007

W/lodzimierz Jelonek Annales Polonici Mathematici 90 (2007), 203-217 MSC: 53C15, 53C55. DOI: 10.4064/ap90-3-2

Streszczenie

The aim of this paper is to investigate the class of compact Hermitian surfaces $(M,g,J)$ admitting an action of the 2-torus $T^2$ by holomorphic isometries. We prove that if $b_1(M)$ is even and $(M,g,J)$ is locally conformally Kähler and $\chi (M)\not =0$ then there exists an open and dense subset $U\subset M$ such that $(U,g_{|U})$ is conformally equivalent to a 4-manifold which is almost Kähler in both orientations. We also prove that the class of Calabi Ricci flat Kähler metrics related with the real Monge–Ampère equation is a subclass of the class of Gibbons–Hawking Ricci flat self-dual metrics.

Autorzy

  • W/lodzimierz JelonekInstitute of Mathematics
    Technical University of Cracow
    Warszawska 24
    31-155 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek